Gaviscon Dual Action Oral Liquid Suspension Peppermint (300 ml )

Gaviscon

Gaviscon Dual Action Oral Liquid Suspension Peppermint (300 ml)

Gaviscon

$20.58
Select Pack
  • Mixed Berry
  • Peppermint
Select Size
  • 300 ml
  • 500 ml
2.5% OFF
Hint
Why Choose Auto-Order?
  • Extra 2.5% Off On Auto Orders.
  • Flexible Delivery Schedule.
  • Change or Cancel Any Time.
Gaviscon Dual Action Oral Liquid Suspension Peppermint- 300 ml
$20.58

Gaviscon Dual Action Oral Liquid Suspension

Information

Gaviscon Dual Action Oral Liquid Suspension is a convenient oral formula designed to provide fast and soothing relief from the discomfort of heartburn and indigestion. With a dual-action approach, it helps reduce excess stomach acid while forming a gentle protective layer over stomach contents to help calm the burning sensation in the chest. This formulation is suitable for those seeking effective, everyday digestive support. It is free from aluminium, sugar, gluten, and artificial colouring, making it a considerate choice for a range of dietary needs.

Available flavours: Peppermint, Mixed Berry

ARTG ID: AUST R 158117 (Peppermint)

ARTG ID: AUST R 328032 (Mixed Berry)

Direction

  • Shake well before use.
  • Adults and children over 12 years: 20mL.
  • Children 6-12 years: 10mL.
  • Take as required after meals and before going to bed, up to 4 times a day or as directed.

Key Benefits

  • Helps relieve discomfort associated with heartburn and indigestion
  • Supports reduction of excess stomach acid
  • Forms a protective layer to help soothe the chest area
  • Provides fast and long-lasting relief
  • Free from aluminium, sugar, gluten, and artificial colouring
  • Suitable for occasional digestive discomfort
  • Easy-to-take oral liquid format for convenient use

Warning / Safety

  • Read the labelled information carefully before use.
  • Ensure the cap seal is unbroken before the first use.
  • The maximum total daily intake (80mL) for adults contains 1023mg of sodium (take into account if on a low sodium diet).
  • Contains hydroxybenzoates, saccharin and sodium.
  • Discard 6 months after opening.
  • Glass bottle-handle with care.
  • Do not drink directly from bottle.
  • Does not contain aluminium, sugar, gluten or artificial colouring.
  • If symptoms persist, talk to your health professional.
  • Keep out of reach of children.
  • Store below 30°C but do not refrigerate.

Ingredients

Each 10mL dose of oral liquid suspension contains:

  • 500mg Sodium Alginate
  • 213mg Sodium Bicarbonate
  • 325mg Calcium Carbonate

Brand/Manufacturer
Disclaimer:

The product information provided on this website are intended for general informational purposes only and are not intended to diagnose, treat, cure, or prevent any disease.

This website does not provide medical or professional advice. Always read the label, follow usage directions, and consult your doctor or a qualified healthcare professional before using any health supplement — especially if you are pregnant, nursing, have a medical condition, or are taking any medications.

Use of any information or products from this site is at your own discretion and risk.

×
Banner